cancer-icon
Hodgkin lymphoma
My father did not had any side effects after his first chemo of first cycle. Wanted to know if the conditions become worse in terms of side effects after every cycle. Also PFa for the dose recommended . Also he is feeling better no weakness after that.
29 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It could possibly get worse
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Usually chemotherapy is well tolerated. But neutropenia and or thrombocytopenia can happen after any cycle of chemotherapy.  Cumulative dose effect of Adriamycin can cause Cardiac toxicity. Bleomycin can cause Pulmonary toxicity
Next Steps
continue chemotherapy as per plan
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.